Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 108, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 24, 2015, 6:34 PM CDT for Conecuh County, Monroe County, Alabama. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 6:34 PM CDT (23:34 UTC)
- Expired
- Jul 24, 2015, 7:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Conecuh County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
248
WUUS54 KMOB 242334
SVRMOB
ALC035-099-250030-
/O.NEW.KMOB.SV.W.0108.150724T2334Z-150725T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
634 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 730 PM CDT
* AT 634 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
VREDENBURGH...OR 16 MILES SOUTHWEST OF CAMDEN...AND MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONROEVILLE... VREDENBURGH... BEATRICE...
REPTON... PETERMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3163 8691 3137 8721 3170 8756 3170 8752
3181 8752 3182 8751 3182 8750 3183 8750
3183 8729
TIME...MOT...LOC 2334Z 311DEG 24KT 3177 8741
$$2 follow-up statements
273
WWUS54 KMOB 242357
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
657 PM CDT FRI JUL 24 2015
ALC035-099-250030-
/O.CON.KMOB.SV.W.0108.000000T0000Z-150725T0030Z/
CONECUH AL-MONROE AL-
657 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL CONECUH AND NORTHEASTERN MONROE COUNTIES...
AT 657 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR PETERMAN...OR 7 MILES NORTH OF
MONROEVILLE...MOVING SOUTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3163 8691 3137 8721 3167 8753 3180 8733
TIME...MOT...LOC 2357Z 315DEG 24KT 3163 8731
$$234 WWUS54 KMOB 250024 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 724 PM CDT FRI JUL 24 2015 ALC035-099-250033- /O.EXP.KMOB.SV.W.0108.000000T0000Z-150725T0030Z/ CONECUH AL-MONROE AL- 724 PM CDT FRI JUL 24 2015 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONECUH AND NORTHEASTERN MONROE COUNTIES WILL BE ALLOWED TO EXPIRE... AT 723 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL CONECUH AND NORTHEASTERN MONROE COUNTIES HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 730 PM CDT. HOWEVER...THE STORM REMAINS STRONG AND WILL PRODUCE STRONG...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. STAY INDOORS UNTIL THE STORM HAS PASSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CALL (800) 284-9059. && LAT...LON 3163 8691 3137 8721 3167 8753 3180 8733 TIME...MOT...LOC 0020Z 311DEG 24KT 3163 8731 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:29 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 24, 6:29 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 629 PM CDT FRI JUL 24 2015 .AVIATION... 25.00Z TAF CYCLE...THUNDERSTORMS AND RESIDUAL SHOWERS SHOULD CLEAR ALL TAF SITES TO THE SOUTH BY OR SHORTLY AFTER 00Z. EXPECT VFR CONDITIONS FOR THE EVENING AND OVERNIGHT HOURS WITH ONLY A SMALL CHANCE OF LOCALIZED REDUCED VISIBILITY FROM FOG IN AREAS THAT RECEIVED HEAVY RAIN THIS AFTERNOON...NOT EXPECTING THIS TO BE WIDESPREAD OR PARTICULARLY DENSE SO WILL REFRAIN FROM INCLUDING IN THE FORECAST. ANOTHER ROUND OF STORMS IS POSSIBLE TOMORROW AFTERNOON BUT COVERAGE IS EXPECTED TO BE LESS THAN THE LAST FEW DAYS. WINDS WILL BE GENERALLY BE FROM THE WEST BUT WILL TAKE ON A MORE NORTHERLY COMPONENT AS WE HEAD THROUGH THE DAY TOMORROW. 05/RR && .PREV DISCUSSION... /ISSUED 429 PM CDT FRI JUL 24 2015/ SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...FOR TONIGHT THROUGH SATURDAY....SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED IN ADVANCE OF THE WEAK FRONTAL BOUNDARY SAGGING SOUTHWARD OVER NORTHERN AL. STORMS WILL CONTINUE TO PROPAGATE SOUTHWARD AND MOVE OUT OVER THE GULF WATERS THIS EVENING. BOUNDARY SHOULD MAKE IT TO NEAR THE COAST TONIGHT AND MAY WITH A NOCTURNAL PUSH OUT A LITTLE INTO THE NORTHERN GULF...EITHER WAY THOUGH EXPECT IT TO LAY ACROSS OUR COASTAL COUNTIES BY LATE SATURDAY MORNING. BOUNDARY SHOULD THEN SERVE AS A TRIGGER FOR CONVECTION ALONG THE COAST WHILE INTERIOR SECTIONS SHOULD REMAIN PRIMARILY DRY. BIGGEST THREAT FROM THE STORMS WILL REMAIN LIGHTNING...POTENTIAL DAMAGING STRAIGHT LINE WIND GUSTS 40 TO 60 MPH AND BRIEF HEAVY DOWNPOURS CAUSING HAZARDOUS DRIVING CONDITIONS AND MINOR FLOODING ALONG POOR DRAINAGE AREAS. TEMPERATURES WILL CONTINUE TO TREND WARMER THAN NORMAL WITH HEAT INDICES RANGING FROM THE LOW HUNDREDS NEAR THE COAST TO MID HUNDREDS FURTHER INLAND. /08 JW SATURDAY NIGHT...THE SHORTWAVE ENERGY CAUSING THE CURRENT ENERGY PUSHES SOUTH OF THE GULF COAST AND INTO AN UPPER TROUGH OVER FL...PUSHING THE BOUNDARY/SURFACE TROUGH WELL SOUTH OF THE NORTHERN GULF COAST. COMBINED WITH SURFACE HIGH PRESSURE MOVING SOUTH OVER THE CAROLINAS...A NORTHEASTERLY FLOW SETS UP...BRINGING DRIER AIR IN OVER THE FA...AND SHIFTING THE RAIN AXIS SOUTH OF THE GULF COAST. THE AIRMASS IS NOT THAT MUCH COOLER...SO AM EXPECTING TEMPS TO BE ABOUT THE SAME AS TONIGHT...ABOVE SEASONAL. SUNDAY THROUGH SUNDAY NIGHT...A STRONG UPPER SYSTEM DIVING SOUTH OVER THE NORTHWESTERN CONUS PUSHES THE UPPER HIGH OVER THE PLAINS EAST A BIT...CLOSER TO THE LOWER MISS RIVER VALLEY. GUIDANCE IS CONSISTENT IN DEVELOPING A SURFACE LOW/CIRCULATION ON THE BOUNDARY...BUT VARYING WHERE. EITHER WAY...THE FA REMAINS UNDER DRIER NORTHEAST TO EASTERLY FLOW. FOR DAYTIME HIGHS SUNDAY...AM EXPECTING AROUND THE SAME SUNDAY AS THE PREVIOUS DAY...BUT AM NOT EXPECTING ANY RAIN. WITH THE BIT DRIER AIR...HEAT INDICES ARE EXPECTED TO BE A BIT LESS...RISING TO THE 100 TO 102 RANGE. SUNDAY NIGHT...WITH THE DRIER AIR IN PLACE...OVERNIGHT TEMPS AWAY FROM THE COAST ARE EXPECTED TO BE SIGNIFICANTLY COOLER...WITH LOWER 70S EXPECTED. LONG TERM...(MONDAY ON)...MONDAY THROUGH TUESDAY NIGHT...THE NORTHWESTERN CONUS SYSTEM PUSHES EAST...WHILE ANOTHER UPPER LOW DEEPENS OVER EASTERN CA. THE UPPER HIGH OVER THE PLAINS GETS SHOVED AROUND...BUT REMAINS PRETTY MUCH ENTRENCHED OVER THE SOUTHERN PLAINS. THE DRIER AIRMASS THAT HAS MOVED OVER THE FA GETS MOISTENED UP BY ATLANTIC MOISTURE BEING PUSHED OVER THE SOUTHEASTERN STATES AND ULTIMATELY...THE FA BY THE EASTERLY FLOW AROUND SURFACE HIGH PRESSURE OVER THE NORTHEASTERN CONUS. DAYTIME HIGH REMAIN PRETTY MUCH IN THE MID 90S...PLUS OR MINUS...BUT WITH MOISTURE LEVELS CREEPING UP... OVERNIGHT LOWS CREEP UP BACK INTO THE MID 70S OVER MUCH OF THE FA. WEDNESDAY THROUGH FRIDAY...GUIDANCE IS ADVERTISING THE PREVIOUS NORTHWESTERN CONUS UPPER SYSTEM MOVING OVER THE GREAT LAKES...THEN NEW ENGLAND...PUSHING THE PLAINS UPPER HIGH WEST...TO OVER THE DESERT SOUTHWEST. THIS ALLOWS AN UPPER TROUGH THAT HAS BEEN MEANDERING AROUND OF FL TO SHIFT WEST...INCREASING THE CHANCE OF RAIN THROUGH THE LATTER HALF OF THE WEEK. WITH THE INCREASING RAIN CHANCES AND THE UPPER HIGH NO LONGER AN INFLUENCE FOR TEMPS...AM EXPECTING TEMPS TO MODERATE DOWN TO SEASONABLY WARM LEVELS OVER WESTERN PORTIONS OF THE FA...AROUND TO A BIT BELOW EASTERN PORTIONS OF THE FA. MARINE...A FRONT APPROACHING FROM THE NORTH WILL GENERATE SCATTERED TO NUMEROUS THUNDERSTORMS THAT WILL MOVE SOUTHWARD OVER OUR COASTAL WATERS AND OVER THE NORTHERN GULF THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BECOME STRONG AND MAY PRODUCE WIND GUSTS OF OVER 35 KNOTS. OTHERWISE...A MODERATE TO STRONG WEST TO NORTHWEST FETCH WILL PERSIST THROUGH SATURDAY NIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. FOLLOWING FRONTAL PASSAGE...A WEAK PRESSURE PATTERN SETS UP ON SUNDAY AND CONTINUES INTO EARLY NEXT WEEK...BRINGING LIGHT WINDS AND SMALL SEAS. /08 JW && .PRELIMINARY POINT TEMPS/POPS... MOBILE 76 94 77 94 77 / 50 30 30 10 05 PENSACOLA 77 93 78 92 77 / 50 30 30 10 05 DESTIN 80 89 79 89 80 / 50 30 30 10 05 EVERGREEN 74 96 75 96 73 / 20 10 20 05 05 WAYNESBORO 74 97 76 96 75 / 20 20 20 10 05 CAMDEN 75 96 75 96 74 / 20 10 10 10 05 CRESTVIEW 75 95 76 95 75 / 30 30 20 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 24, 5:43 AM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 543 AM CDT FRI JUL 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 543 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SURFACE FRONTAL BOUNDARY IS FORECAST TO SLIP SOUTHWARD...BECOMING ALIGNED FROM SOUTHERN GEORGIA TO CENTRAL MISSISSIPPI BY LATE THIS AFTERNOON. WITH THE FRONT APPROACHING FROM THE NORTH ALONG WITH DEEP MOISTURE AND AN ATMOSPHERE THAT BECOMES UNSTABLE...SCATTERED TO NUMEROUS SHOWERS AND STORMS IS FORECAST. A POTENTIALLY ACTIVE DAY LOOKS TO BE SETTING UP. SOME OF THE STORMS WILL LIKELY BE STRONG...PRODUCING STRONG WIND GUSTS UP TO 50 MPH...AND FREQUENT LIGHTNING. THE MORE ORGANIZED STORMS WILL BE EFFICIENT HEAVY RAIN PRODUCERS AS WELL. A FEW SEVERE STORMS ARE NOT OUT OF THE QUESTION. THE FORECAST CALLS FOR TODAY'S STORMS TO PUSH SOUTH TO SOUTHEAST AT 15 TO 25 MPH. BEFORE STORMS DEVELOP...DAYTIME HIGHS LIFTING INTO THE MID 90S COMBINE WITH DAILY HUMIDITY...SUPPORTING HEAT INDEX VALUES RANGING FROM 101 TO 106. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINS CAN BE COMMON IN STRONGER STORMS THIS WEEKEND. ISOLATED STORM COVERAGE IS FORECAST ON MONDAY AND TUESDAY. SCATTERED STORMS EXPECTED WEDNESDAY AND THURSDAY ALONG AND SOUTHEAST OF INTERSTATE 65. HIGHEST HEAT INDICES RANGE FROM 102 TO 107 DURING THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-251100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 543 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A FRONTAL BOUNDARY APPROACHING THE DEEP SOUTH LATE THIS AFTERNOON AND EVENING...MAINTAINS A MODERATE WEST TO SOUTHWEST WIND FLOW. SMALL CRAFT SHOULD EXERCISE CAUTION. STORMS THAT DEVELOP OVER LAND TODAY ARE FORECAST TO TRACK GENERALLY SOUTHEAST AT 15 TO 25 KNOTS INTO THE COASTAL WATERS. GIVEN THE FORECAST STORM MOTION...MARINERS SHOULD BE ALERT TO DARKENING SKIES TO THE NORTH AND NORTHWEST...ONSET OF FREQUENT LIGHTNING...STRONG WIND GUSTS AND VISIBILITY REDUCING HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE STORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINS WILL ALSO BE A HAZARD IN AND NEAR STORMS DURING THE OUTLOOK.
In the hours before
Special weather statement, Jul 24, 4:50 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CDT FRI JUL 24 2015
ALZ051-052-MSZ067-242230-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
450 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND NORTHEASTERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 530
PM CDT...
AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
CRANDALL...OR 11 MILES NORTHEAST OF WAYNESBORO...MOVING SOUTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... MILLRY... SILAS...
GILBERTOWN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3173 8811 3161 8832 3156 8865 3183 8882
3185 8863 3189 8848 3194 8847 3196 8842
TIME...MOT...LOC 2149Z 314DEG 25KT 3182 8855Local storm report, Jul 24, 4:51 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
451 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM LIGHTNING NAVARRE 30.41N 86.91W
07/24/2015 SANTA ROSA FL 911 CALL CENTER
SANTA ROSA 911 REPORTED A LIGHTNING INDUCED ATTIC FIRE AT
9689 LEEWARD WAY IN NAVARRE FL.
&&
GENEJSpecial weather statement, Jul 24, 4:55 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
455 PM CDT FRI JUL 24 2015
ALZ264-266-FLZ202-242230-
BALDWIN COASTAL AL-BALDWIN CENTRAL AL-ESCAMBIA COASTAL FL-
455 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL BALDWIN AND CENTRAL BALDWIN IN SOUTHWEST
ALABAMA...AND COASTAL ESCAMBIA IN NORTHWEST FLORIDA UNTIL 530 PM
CDT...
AT 455 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR POINT CLEAR TO ORANGE BEACH TO NEAR JOHNSONS
BEACH...AND MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... FOLEY... ORANGE BEACH...
ELBERTA... MAGNOLIA SPRINGS... PERDIDO BEACH...
BON SECOUR... JOHNSONS BEACH... LILLIAN...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3023 8787 3024 8787 3026 8777 3030 8773
3029 8775 3036 8783 3041 8782 3038 8784
3040 8790 3046 8792 3042 8765 3042 8741
3040 8745 3036 8746 3040 8742 3042 8735
3033 8735 3032 8738 3031 8734 3024 8784
TIME...MOT...LOC 2155Z 327DEG 27KT 3044 8792 3031 8760 3035 8739Special weather statement, Jul 24, 5:08 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CDT FRI JUL 24 2015
ALZ263-265-242300-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
508 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL MOBILE AND COASTAL MOBILE IN SOUTHWEST ALABAMA
UNTIL 600 PM CDT...
AT 507 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR GRAND BAY TO NEAR BELLE FONTAINE...AND
MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BAYOU LA BATRE... GRAND BAY... BELLE FONTAINE...
CODEN...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3033 8816 3032 8823 3033 8819 3036 8819
3036 8825 3032 8826 3037 8826 3038 8824
3039 8829 3037 8831 3039 8831 3039 8839
3056 8840 3054 8808 3038 8811 3033 8814
3030 8813
TIME...MOT...LOC 2207Z 353DEG 12KT 3052 8836 3050 8807Special weather statement, Jul 24, 5:46 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
546 PM CDT FRI JUL 24 2015
ALZ053-054-242330-
WILCOX AL-CLARKE AL-
546 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN WILCOX IN SOUTHCENTRAL ALABAMA...AND NORTHEASTERN
CLARKE IN SOUTHWEST ALABAMA UNTIL 630 PM CDT...
AT 546 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM MAGNOLIA TO SURGINER TO 6 MILES EAST OF PUTNAM...
AND MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE... CAMDEN... PINE HILL...
YELLOW BLUFF...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED. FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3222 8752 3184 8714 3183 8750 3182 8750
3181 8752 3179 8775 3199 8790 3199 8767
3200 8766 3200 8763 3213 8762 3213 8752
TIME...MOT...LOC 2246Z 316DEG 30KT 3214 8765 3203 8772 3200 8793Special weather statement, Jul 24, 6:23 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CDT FRI JUL 24 2015
ALZ053>055-250015-
MONROE AL-WILCOX AL-CLARKE AL-
623 PM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN MONROE AND SOUTHWESTERN WILCOX IN SOUTHCENTRAL
ALABAMA...AND NORTHEASTERN CLARKE IN SOUTHWEST ALABAMA UNTIL 715 PM
CDT...
AT 623 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF YELLOW BLUFF...OR 11 MILES SOUTHEAST OF THOMASVILLE...MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE... VREDENBURGH... BEATRICE...
FULTON... YELLOW BLUFF... PETERMAN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3171 8707 3147 8736 3179 8773 3194 8764
3201 8743
TIME...MOT...LOC 2323Z 311DEG 25KT 3184 8755The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:19 PM CDT | Special Weather Statement | MOB | Clarke | 56 min |
| Jul 24, 1:31 PM CDT | Special Weather Statement | MOB | Escambia | 59 min |
| Jul 24, 1:47 PM CDT | Special Weather Statement | MOB | Washington | 28 min |
| Jul 24, 2:12 PM CDT | Special Weather Statement | MOB | Escambia | 63 min |
| Jul 24, 2:29 PM CDT | Special Weather Statement | MOB | Clarke | 61 min |
| Jul 24, 2:33 PM CDT | Special Weather Statement | MOB | Baldwin | 57 min |
| Jul 24, 3:08 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jul 24, 3:28 PM CDT | Special Marine Warning | MOB | 62 min | |
| Jul 24, 3:38 PM CDT | Special Marine Warning | MOB | 52 min | |
| Jul 24, 4:07 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 11 min |
| Jul 24, 4:27 PM CDT | Special Weather Statement | MOB | Baldwin | 33 min |
| Jul 24, 4:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jul 24, 4:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 24, 4:44 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 24, 4:59 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 24, 5:08 PM CDT | Special Weather Statement | MOB | Mobile | 52 min |
| Jul 24, 5:26 PM CDT | Special Marine Warning | MOB | 94 min | |
| Jul 24, 5:46 PM CDT | Special Weather Statement | MOB | Wilcox | 44 min |
| Jul 24, 6:07 PM CDT | Special Marine Warning | MOB | 53 min | |
| Jul 24, 6:23 PM CDT | Special Weather Statement | MOB | Monroe | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.